# SDR IPXA3680402

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T410557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT DENTED ON T/E WEDGE LOCATED 84 INCHES FROM OTBD EDGE AND 4.5 INCHES FROM T/E.  REPAIRED IAW SRM 51-70-10-2R.
